Used to relieve fever and mild to moderate pain associated with conditions such as aches due to cold and flu, teething, post vaccination reactions, headaches, earache and toothache.
Direction for Use:
Below 3 months: 5 to 10mg/kg (on doctor's advice only). 3 months to 11 months: 1/2 to 1 teaspoonful, 3 to 4 times daily. 1 to 5 years: 1 to 2 teaspoonfuls. 3 to 4 times daily.
Each 5ml (1 teaspoonful) contains 120mg acetaminohen (paracetamol). It is aspirin free and alcohol free.
Please do not take if you are allergic to acetaminophen (paracetamol)
This preparation contains Paracetamol. Do not take any other Paracetamol-containing medicines at the same time. If symptoms persist, please consult doctor.